MAUDE Adverse Event Report: Bayer Pharma AG ESSURE; Transcervical Contraceptive Tubal Occlusion Device

Bayer Pharma AG ESSURE; Transcervical Contraceptive Tubal Occlusion Device
Model Number ESS305
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Headache (1880)
Type of Reportable Event Serious Injury
Event or Problem Description
Bayer case number:(b)(4).Stomach pains during menstruation "[pain menstrual]".Severe headache "[headache]".Case narrative: the below report was received by health authority ansm (reference number: r2624455) on (b)(6) 2026.This spontaneous case was originally reported by a consumer and describes the occurrence of dysmenorrhoea ("stomach pains during menstruation") in an adult female patient who had essure inserted for female sterilisation.Additional non-serious events are detailed below.There was no information on the patient's medical history or concurrent conditions.On an unknown date, the patient had essure inserted.On unknown dates she experienced dysmenorrhoea (seriousness criterion medically important) and headache ("severe headache").At the time of the report, the outcomes for these events were unknown.No causality assessment was received for essure with regard to headache or dysmenorrhoea.The reporter commented: patient¿s current status: not specified actions taken to treat the patient in the healthcare facility: not specified.Case comments: based on the available information, a review of our complaint records and other relevant data will be conducted; any new and reportable information that becomes available from our investigation will be provided in a supplementary report.In case a sample is received, the investigation might lead to destruction of the sample if required to perform a proper analysis.

Brand Name
ESSURE
Common Device Name
Transcervical Contraceptive Tubal Occlusion Device
Manufacturer (Section D)
Bayer Pharma AG
müllerstr. 178
berlin 13353
GM  13353
Manufacturer (Section G)
Bayer Pharma AG
müllerstr. 178
berlin 13353
GM   13353
Manufacturer Contact
janice miller
100 bayer blvd, p.o. box 915
whippany 07981--091
+1(862)404-3698
MDR Report Key50586217
Report Number2951250-2026-00277
Device Sequence Number16008870
Product Code HHS
UDI-Device Identifier10888853003051
UDI-Public10888853003051
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
P020014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberESS305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/05/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale